What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 16, 9:09 PM EST, 22 minutes earlier.
Area forecast discussion, Nov 16, 9:09 PM EST, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
909 PM EST THU NOV 16 2006
.UPDATE #2 /OVERNIGHT/...
THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. OTHER THAN SOME
HIGHER POPS DUE TO ONGOING PRECIPITATION ACROSS THE NORTHERN NEW
JERSEY COAST, ALL OTHER POPS HAVE BEEN LOWERED TO 30%
&&
.UPDATE #1 /REST OF TONIGHT/...
HAVE SENT UPDATES TO THE FCST PACKAGE TO DROP THE TORNADO WATCH AND
WIND ADVISORY AND MAKE THE NECESSARY ADJUSTMENTS TO WORDING.
OTHERWISE, CURRENT RADAR IMAGERY SHOWS THE BULK OF THE RAIN OVER
NJ, WITH SOME SHOWERS OVER PA AND NOT MUCH OVER DE OR MD. EXPECT
THE AREA OF RAIN TO CONTINUE ITS NEWD TRACK WITH TIME OVER THE NEXT
FEW HOURS.
NIERENBERG
&&
.PREV DISCUSSION...
/ISSUED 232 PM EST THU NOV 16 2006/
SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
ALL THINGS ARE CONTINUING ACCORDING TO PLAN PER PREVIOUS FCSTS
EXCEPT THAT THE PCPN SHOULD BE ENDING A BIT EARLIER THAN THOUGHT.
THEREFORE, THE FLASH FLOOD WATCH EXPIRATION HAS BEEN SHORTENED A
COUPLE HOURS TO 9 PM. EVEN THIS MAY BE TOO LATE AS THE BACK EDGE OF
THE HEAVY PCPN CONTINUES TO PROGRESS EAST AND WAS OVER WESTERN PA TO
WESTERN VA.
UNTIL THE FRONT ASSOCIATED WITH THE DRYING MOVES THROUGH, LINES OF
VERY HEAVY RAIN AND TSTMS WILL CONTINUE TO FORM AND MOVE RAPIDLY
NORTH WITH THE STRONG JET ALOFT. THE UPPER LOW IN THE TENN VALLEY
WILL LIFT NE THROUGH THE GREAT LAKES AS IT OPENS UP. DUE TO ITS
CONFIGURATION IT IS NEGATIVELY TILTED AS IT LIFTS OUT CAUSING THE
EVENTUAL COLD FRONTAL PASSAGE TO COME IN FROM THE SW.
DUE TO THE STRONG JET ALOFT POSSIBLY MIXING DOWN WITH TSTMS ALONG
WITH SHEARING AT THE SFC WITH WINDS GOING FROM SE TO SW, THERE
IS THE RISK FOR A TORNADO AND THAT IS WHY THE TORNADO WATCH HAS
BEEN ISSUED.
RAPID DRYING SHOULD BE COMING IN FROM THE SW AND THEN THE W BY
MIDNIGHT. IT WILL BE WINDY UNTIL THE FRONT MOVES THROUGH AS THE
STRONGEST WINDS ARE IN THE WARM AIR AHEAD OF THE FRONT. AFTER
MIDNIGHT, WINDS WILL BE MUCH WEAKER, BUT A BREEZE WILL CONTINUE
WITH THE COLD ADVECTION.
FOR FRIDAY...WHATEVER IS LEFTOVER FROM THE UPPER TROUGH MOVES
THROUGH. HOWEVER, MOISTURE IS LIMITED AS IT CROSSES, SO ONLY
PARTLY TO MOSTLY CLOUDY SKIES ARE FORECAST AND NO PCPN.
TEMPERATURES WILL BE MUCH COOLER THAN TODAY, BUT STILL A BIT ABOVE
NORMAL.
FRIDAY NIGHT THROUGH SATURDAY NIGHT WILL BE DRY WITH SEASONABLE
TEMPERATURES. THERE ARE SOME WEAK UPPER TROUGHS MOVING THROUGH
DURING THIS PERIOD, BUT WITH THE WEAK LOW LVL COLD ADVECTION AND DRY
AIR IN THE BLYR MEASURABLE PCPN WILL BE HARD TO COME BY ALTHOUGH
ISOLATED SHOWERS CANNOT BE RULED OUT.
LONG TERM /SUNDAY THROUGH THURSDAY/...
FOLLOWING THE HPC PROGS, HIGH PRESSURE FROM THE PLAINS BUILDS EAST
OVER THE REGION MAINTAINING SLIGHT COOLER THAN NORMAL TEMPERATURES
AND DRY WEATHER.
AVIATION...
A VERY ROUGH DAY FOR GENERAL AND COMMERCIAL ALIKE JUDGING FROM THE
PIREPS. THE PRE-FRONTAL STORMS ARE LINED UP FROM NRN PA SOUTH TO
NORTH CAROLINA. 100SM EITHER SIDE OF THE LINE CONDITIONS ARE MVFR TO
IFR. WHERE IT IS VFR, THE WIND IS A SIGNIFICANT FACTOR AT THE
SURFACE AND UP THROUGH THE FIRST COUPLE THOUSAND FEET.
WINDSHEAR(SPEED)IS NOTED IN THE TAFS WITH VELOCITIES AT 2,000 FROM
150/170 DEG AT 50 KTS. THIS WILL CONTINUE UNTIL LINE MOVES THROUGH
THIS EVENING. BY 00Z THE PRIMARY LOW IS NORTH OF LAKE ONTARIO WITH A
SOUTHERLY GRADIENT ACROSS THE REGION. THE WINDS TAPER OFF IN THE
EVENING THEN SWITCH TO THE SW AND WEST LATER TONIGHT. CLOUDS AND
VSBYS ON THE BACK SIDE OF THE EVENING EVENT SHOWS RAPIDLY IMPROVING
CONDITIONS FROM W TO E. ONLY ADVICE AT THIS TIME IS TO INSURE TAUGHT
TIE DOWN LINES WITH THE POTENTIAL FOR DAMAGING WINDS THAT WILL
PROBABLY BE ACCOMPANIED BY THE HEAVIEST DOWNPOURS. SVR WX WATCH
BOXES ARE UP FOR PARTS OF THE MIDDLE ATLANTIC COAST. PLEASE SEE THE
WEB SITE OF THE STORM PREDICTION CENTER AT WWW.SPC.NOAA.GOV FOR MORE
SPECIFIC DETAILS.
MARINE...
VERY ROUGH CONDITIONS TODAY WITH A STRONG SOUTHEAST TO SOUTH WIND
AND RAPIDLY BUILDING SEAS. SEAS OFF AVALON NJ ARE 5.5 FT, LONG BEACH
ISLAND 5.2 FT AND BETHANY BEACH DELAWARE 5 FT. BUOY 44009 IS UP TO 8
FT. THE WINDS ARE GUSTING ON THE BEACH TO 30 KNOTS. SMALL CRAFT
ADVISORY TO REMAIN UP UNTIL TOMORROW AND A TORNADO WATCH REMAINS IN
EFFECT UNTIL 6 PM FOR SOUTHERN NJ AND DELAWARE COASTAL WATERS
INCLUDING DELAWARE BAY. THE LOW PRESSURE MOVES NORTHEAST DAMPENING
THE GRADIENT LATE FRIDAY AND OVER THE WEEKEND AS HIGH PRESSURE
BUILDS INTO THE COASTAL WATERS.
TIDES...
SO FAR NO PROBLEM WITH THE TIDES. THE ADVISORY WILL REMAIN UP FOR
THE EASTERN CHESAPEAKE SHORE. TOLCHESTER IS READING 3.0 FT WHICH IS
A HALF FOOT UNDER MINOR TIDAL FLOODING. EXPECT TO SEE THE DEPARTURE
TO CONTINUE UPWARD WITH THE HIGH TIDE OCCURRING AT 437 PM. EXPECT TO
SEE THE TIDE TOP OFF BETWEEN 3.8 AND 4.2 FT WITH THE WINDS STILL
FORECAST TO INCREASE. THE WINDS ON THE CHESAPEAKE BAY ARE FAVORABLE
FOR INCREASING THE TIDAL DEPARTURES, BLOWING FROM THE SOUTH AND
SOUTHEAST AT 30 TO 35 KTS.
HYDROLOGY...THE BIGGEST THREAT OF FLOODING IS FROM TORRENTIAL
DOWNPOURS IN THE NARROW LINES OF TSTMS THAT FORM. WITHIN THESE
AREAS 1-2 INCHES IN AN HOUR MAY FALL. THESE LINES COULD
TEMPORARILY TRAIN, BUT AS THE FRONT PROGRESS TO THE EAST, A LONG
PERIOD OF TRAINING IS NOT EXPECTED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR PAZ054-055-060>062-067>071 UNTIL 9 PM
THURSDAY.
NJ...FLASH FLOOD WATCH FOR NJZ001-007>010-012-013-015-017>019
UNTIL 9 PM THURSDAY.
DE...FLASH FLOOD WATCH FOR DEZ001 UNTIL 9 PM THURSDAY.
MD...COASTAL FLOOD WARNING FOR MDZ008-012-015-019-020 UNTIL 7
AM FRIDAY.
...FLASH FLOOD WATCH FOR MDZ008 UNTIL 9 PM THURSDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ430 UNTIL 4 AM FRIDAY.
...SMALL CRAFT ADVISORY FOR ANZ431 UNTIL NOON FRIDAY.
...SMALL CRAFT ADVISORY FOR ANZ450>455 UNTIL 7 AM SATURDAY.
&&Hazardous weather outlook, Nov 16, 9:29 PM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EST THU NOV 16 2006
ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-180230-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
929 PM EST THU NOV 16 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.
.DAY ONE...TONIGHT
THE TORNADO AND FLASH FLOOD WATCHES HAVE BEEN ALLOWED TO EXPIRE,
BUT THE COASTAL FLOOD WARNING FOR THE MARYLAND EASTERN SHORE AND
COASTAL FLOOD ADVISORY ALONG PORTIONS OF THE DELAWARE BAY REMAIN
IN EFFECT. PLEASE REFER TO THE SPECIFIC PRODUCTS FOR MORE
INFORMATION.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
KRUZDLO
In the hours before
Special weather statement, Nov 16, 4:00 PM EST, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST THU NOV 16 2006
PAZ054-170000-
CARBON-
INCLUDING THE CITY OF...JIM THORPE
400 PM EST THU NOV 16 2006
...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH CARBON COUNTY
PENNSYLVANIA ESPECIALLY THE WESTERN PART THROUGH 500 PM...
AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE
NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH CARBON COUNTY
DURING THE NEXT HOUR, ESPECIALLY OVER WESTERN PORTIONS. ALTHOUGH
WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR
OR MORE, WINDS GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE
LIMBS TO COME DOWN, AND EVEN SOME OF THE WEAKER, DISEASED, OR
SHALLOW-ROOTED TREES. THIS COULD CAUSE ISOLATED POWER OUTAGES.
SCATTERED TREE AND POWER LINES WERE DOWNED IN BERKS COUNTY
BETWEEN 3:00 AND 4:00 PM.
IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING
OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS
SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW
THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:04 PM EST, 5 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 PM EST THU NOV 16 2006
PAZ060-067-170000-
BERKS-CHESTER-
INCLUDING THE CITIES OF...READING...WEST CHESTER
404 PM EST THU NOV 16 2006
...STRONG WINDS AND HEAVY SHOWERS WILL MOVE THROUGH BERKS AND
CHESTER COUNTIES PENNSYLVANIA THROUGH 500 PM...
AN AREA OF SHOWERS AND SOME THUNDERSTORMS WILL MOVE
NORTH-NORTHEASTWARD AROUND 30 MILES AN HOUR THROUGH CHESTER AND BERKS
COUNTIES DURING THE NEXT HOUR. EVEN THOUGH WINDS ARE NOT EXPECTED
TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS GUSTING
UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN, AND
EVEN SOME OF THE WEAKER, DISEASED, OR SHALLOW-ROOTED TREES. THIS
COULD CAUSE ISOLATED POWER OUTAGES. LAW ENFORCEMENT OFFICIALS
REPORTED THAT SCATTERED TREE AND POWER LINES WERE DOWNED IN BERKS
COUNTY BETWEEN 3:00 AND 4:00 PM.
IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING
OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS
SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW
THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 7:00 PM.
Special weather statement, Nov 16, 4:11 PM EST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
411 PM EST THU NOV 16 2006
MDZ008-012-015-019-020-162315-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...CENTREVILLE...
EASTON...DENTON
411 PM EST THU NOV 16 2006
...A LINE OF HEAVY SHOWERS AND STRONG WINDS GETTING READY TO MOVE
ACROSS CHESAPEAKE BAY...
A LINE OF HEAVIER SHOWERS AND GUSTY WINDS, EMBEDDED IN A LARGER AREA
OF PRECIPITATION, IS JUST ABOUT TO MOVE ACROSS CHESAPEAKE BAY.
THE LINE IS MOVING NORTH-NORTHEASTWARD AROUND 40 MILES AN HOUR AND
WILL MOVE ONTO THE EASTERN SHORE BY 445 PM. ALTHOUGH WINDS ARE NOT
EXPECTED TO REACH SEVERE LIMITS OF 58 MILES AN HOUR OR MORE, WINDS
GUSTING UP TO 40 MILES AN HOUR COULD CAUSE TREE LIMBS TO COME DOWN
AND EVEN SOME OF THE WEAKER, DISEASED, OR SHALLOW-ROOTED TREES.
THIS COULD CAUSE ISOLATED POWER OUTAGES.
IN ADDITION...HEAVY SHOWERS THROUGH THE RUSH HOUR WILL CAUSE PONDING
OF WATER ON ROADS AND LOWERED VISIBILITIES FOR MOTORISTS. DRIVERS
SHOULD SLOW DOWN AND USE EXTREME CAUTION UNTIL THESE SHOWERS AND FEW
THUNDERSTORMS MOVE THROUGH THE AREA THROUGH 6:00 PM.
KRUZDLO
Special weather statement, Nov 16, 6:57 PM EST, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EST THU NOV 16 2006
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-
055-060>062-067>071-170200-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON...
DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...
SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER...
NORRISTOWN...DOYLESTOWN...MEDIA
657 PM EST THU NOV 16 2006
A BAND OF HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS PARTS OF THE AREA DURING THE EARLY EVENING HOURS.
HOWEVER...THE HEAVIER RAIN HAS ENDED OVER MOST OF DELMARVA
ALREADY...AND SHOULD BE OUT OF PENNSYLVANIA BY 800 PM. HEAVIER
RAIN SHOULD END OVER NEW JERSEY BY SHORTLY AFTER 900 PM. A FEW
SCATTERED LIGHT SHOWERS MAY REMAIN INTO LATE EVENING. ALTHOUGH THE
HEAVY RAIN WILL BE ENDING...SOME LOCALIZED FLOODING MAY CONTINUE
FROM THE RUNOFF AND FLASH FLOOD WARNINGS REMAIN IN EFFECT FOR
SEVERAL COUNTIES IN EASTERN PENNSYLVANIA.
THE WIND ADVISORY EXPIRED AT 700 PM...HOWEVER GUSTY WINDS ARE
POSSIBLE IN THE REMAINING HEAVIER SHOWERS AND THUNDERSTORMS.
AMC
Special weather statement, Nov 16, 7:11 PM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EST THU NOV 16 2006
NJZ021>025-170215-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
INCLUDING THE CITIES OF...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY
711 PM EST THU NOV 16 2006
...HEAVY SHOWERS AND GUSTY WINDS ACROSS SOUTHEASTERN NEW JERSEY...
ISOLATED HEAVIER SHOWERS WITH GUSTY WINDS, EMBEDDED IN A LARGER AREA
OF PRECIPITATION, JUST MOVED OFF OF DELAWARE BAY. THE STRONGER
SHOWERS ARE MOVING NORTH-NORTHEASTWARD AROUND 40 MILES AN HOUR.
ALTHOUGH WINDS ARE NOT EXPECTED TO REACH SEVERE LIMITS OF 58 MILES
AN HOUR OR MORE, WINDS GUSTING UP TO 45 OR 50 MILES AN HOUR COULD
CAUSE TREE LIMBS TO COME DOWN AND EVEN SOME OF THE WEAKER,
DISEASED, OR SHALLOW-ROOTED TREES. POWER OUTAGES ARE POSSIBLE.
KRUZDLO
Local storm report, Nov 16, 9:17 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
917 PM EST THU NOV 16 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM NON-TSTM WND GST MCGUIRE AFB 40.04N 74.58W
11/16/2006 M48.00 MPH BURLINGTON NJ ASOS
MCGUIRE AFB ASOS REPORTED A 48 MPH WIND GUST.
0317 PM NON-TSTM WND DMG 5 W ALLENTOWN 40.60N 75.57W
11/16/2006 LEHIGH PA EMERGENCY MNGR
TREES AND POWERLINES DOWN THROUGHOUT COUNTY, INCLUDING
UPPER CACUNGIE, S. WHITEHALL, LOWER MILFORD.
0324 PM NON-TSTM WND GST DOVER 39.16N 75.52W
11/16/2006 M52.00 MPH KENT DE ASOS
DOVER AFB ASOS REPORTED A 52 MPH WIND GUST.
0405 PM NON-TSTM WND GST PHILADELPHIA 40.01N 75.13W
11/16/2006 M45.00 MPH PHILADELPHIA PA ASOS
PHILADELPHIA INTERNATIONAL AIRPORT ASOS REPORTED A 45 MPH
WIND GUST.
0434 PM TSTM WND DMG 8 W STRAUSSTOWN 40.49N 76.34W
11/16/2006 BERKS PA EMERGENCY MNGR
SCATTERED TREES AND POWERLINES DOWN THROUGHOUT CENTRAL
AND WESTERN SECTIONS OF THE COUNTY, INCLUDING BETHEL,
MAXATAWNY, AND RICHMOND TOWNSHIPS, AS WELL AS WOMELSDORF
AND PENHURST BORO.
0434 PM FLASH FLOOD 5 SE WOMELSDORF 40.31N 76.12W
11/16/2006 BERKS PA EMERGENCY MNGR
FLOODING IN S. HEIDELBERG DUE TO CACOOSING CREEK ALONG
LINCOLN DR. CAR STUCK IN FLOODED ROAD IN N. HEIDELBERG.
OTHER STREET FLOODING HAS OCCURED SPORADICALLY THROUGHOUT
COUNTY.
0440 PM NON-TSTM WND GST PHILADELPHIA 40.01N 75.13W
11/16/2006 M46.00 MPH PHILADELPHIA PA TRAINED SPOTTER
46 MPH WIND GUST REPORTED IN ROXBURY.
0450 PM NON-TSTM WND GST MOUNT POCONO 41.12N 75.36W
11/16/2006 M48.00 MPH MONROE PA ASOS
MOUNT POCONO/POCONO MOUNTAINS MUNICIPAL AIRPORT REPORTED
A 48 MPH WIND GUST.
0451 PM NON-TSTM WND GST GEORGETOWN 38.69N 75.39W
11/16/2006 M46.00 MPH SUSSEX DE ASOS
GEORGETOWN/SUSSEX COUNTY AIRPORT REPORTED A 46 MPH WIND
GUST.
0500 PM FLASH FLOOD 4 NE JIM THORPE 40.91N 75.69W
11/16/2006 CARBON PA EMERGENCY MNGR
STATE ROUTE 209 AND MAURY ROAD CLOSED IN FRANKLIN AND
PENN FOREST TOWNSHIPS DUE TO FLOODING. OTHER SIGNIFICANT
FLOODING TAKING PLACE IN BEAVER MEADOWS BORO.
0500 PM NON-TSTM WND DMG 5 NW POCONO PINES 41.17N 75.53W
11/16/2006 MONROE PA EMERGENCY MNGR
TREES AND WIRES DOWN IN COOLGAUGH TWP.
0500 PM NON-TSTM WND DMG 2 N ROYERSFORD 40.21N 75.54W
11/16/2006 MONTGOMERY PA EMERGENCY MNGR
TREES AND WIRES DOWN SCATTERED THROUGHOUT COUNTY.
0530 PM NON-TSTM WND GST PHILADELPHIA 40.01N 75.13W
11/16/2006 M67.00 MPH PHILADELPHIA PA TRAINED SPOTTER
67 MPH WIND GUST IN NORTHEAST PHILADELPHIA.
&&
ROBERTSON